# SDR IPXA2021060370130

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 34,667 hours, 23,535 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF L FWD ENT DOOR EICAS MSG AND ENTRY DOOR LIGHT. PRESSURIZATION NORMAL. DURING APPROACH LIGHT & EICAS WENT AWAY.   DEFERRED PER MEL 52-71-1 DMP 52-71-1 ACCOMPLISHED M746044 ASSIGNED PLACARDED.ADJUSTED CREW ENTRY DOOR PROXIMITY SWITCH CLEARANCE GAP REF AMM 52-71-00-401 & 52-71-00-825-223.  OPS CHECK GOOD. M746044 CLOSED, PLACARD REMOVED.  EFF SOURCE REF: IPC 52-71-00
